Doctor insights on:
Antidepressants That Give You Energy
Yes: Best is buproprion - wellbutrin (bupropion). It is primarily noradrenergic in nature. Most antidepressants that are serotonergic adversly affect sexual activity, by reduced drive, delayed or blocked orgasm or in men erectile dysfunction or impotence. Wellbutrin (bupropion) is not 100%, but certainly most often not a hindrance and is often energizing. Dry mouth, lowered seizure threshold, elevated BP are issues to watch. ...Read moreSee 1 more doctor answer
I tray many antidepressant not work now im on paxil (paroxetine) 20mgi feel beter but i feel its hard to wake up early and tire all day haw i can get mor energy ?
Getting Well: Depression is an energy depletion condition, so I recommend normalizing diet and eating, sleeping, and an exercise regimen, even just walking. Exposure to an hour of sunlight a day with some energy producing movement will gradually begin to make a difference. Medication like Paxil (paroxetine) may help, but it is not everything; some therapy and some positive movement may help. ...Read more
Low energy: Low energy level is also a symptom of depression, so it's possibly a residual sign of depression, rather than caused by meds. However, there is also a little-appreciated antidepressant-induced apathy syndrome. It's an uncommon side effect. Also, some AD meds are inherently sedating. Talk w your doc about trying other meds - or you may want to focus on psychotherapy as a mode of treatment. ...Read more
I'm on an antidepressant and I take B12.I still feel down in the dumps and I always feel like I have no energy. What could I do to start feeling alive?
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as anxiety or depression, which are common is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
Sense quitting antidepressant Ive had no energy,tired all day-so doc prescribed me focalin (dexmethylphenidate) 10mg 1x a day- will it help w energy?safe 2take long term??
If your lack of : energy is a symptom of recurrence of your depression, off-label use of a low dose of a stimulant may not address the issue as well as Cognitive-Behavoioral Therapy & a trial of a different antidepressant. Discuss with your psychiatrist. However, long-term use of Focalin (dexmethylphenidate) s usually safe. It may increase anxiety, if that is also an issue for you. ...Read more
What is the most effective antidepressant in the market that could help me deal with social anxiety, shyness, and a lack of confidence and energy?
Dm2, antidepressant for yrs...Don't seem to help, have tried several. No motivation, except to sleep. Possible bipolar? Do have occ. Spurts of energy.
DM & Depression: Diabetes and depression are frequent co-travelers. I know you've tried multiple antidepressants, but has a psychiatrist been working with you? If you haven't consulted one, please consider this -- s/he can assess your history, and may have more treatment options than you've yet tried. Also, please consider adding psychotherapy to your depression treatment -- it can help a great deal. ...Read more
Drinking an energy shot, it contains high concentrations of caffeine, taurine, magnesium and L-Arginine, also i'm on antidepressants, is it safe?
Probably: Assuming the product is not contaminated and contains what it says, the tauriine, magnesium and L-arginine do not constitute a risk. A typical cup of coffee is 100-200 mg of caffeine; at some establishments it can go to 400 mg. That is your guide. But the concern is less the interaction with antidepressants, more is it ok for you and any medical condition you might have. ...Read moreSee 2 more doctor answers
Ok remeron (mirtazapine) is not working still depressed no energy bad mood and no sleep what is a good antidepressant for sleep and depression?
Psychotherapy: Do not assume the answer is medication. For most patients with depression, the effects of antidepressant medication are indistinguishable from placebo. Medication alone is not good treatment for depression. Psychotherapy (by itself, or in combination with medication) is the appropriate treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What vitamins give you energy?
- Do almonds give you energy?
- Does prozac give you energy?
- Ask a doctor a question free online
- Does protein give you energy?
- Does sodium give you energy?
- Best drink to give you energy
- Foods that give you the most energy
- Talk to a psychiatrist online for free